# SDR CA131102003

- Difficulty date: September 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 797 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston
- Condition: Scored
- Location: Prop Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ENGINE SHUTDOWN THE CREW NOTED OIL STREAKING DOWN THE BLADES FROM THE PROPELLER, MORE THAN NORMAL.  THE PROPELLER WAS REMOVED AND SENT FOR REPAIR AND THE SHOP REPLACED THE PISTON AND SEALS DUE TO SCORING INSIDE FROM MFG.  THE PROP WAS REINSTALLED AND FUNCTION CHECKED SERVICEABLE.
